MathSciNet Relay Station
MathSciNet bibliographic data
MR423424 58F99 (57D50)
Anderson, Boyd Centralisers of $C\sp{\infty }$ diffeomorphisms. Trans. Amer. Math. Soc. 222 (1976), 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement